# SDR AALA201704179022

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 53,405 hours, 25,121 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Condition: Detached
- Location: Left Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK DETACHED FROM AFT LEFT DOOR. SECURED SLIDE PACK COVER.
